# SDR SWAA2025060471836

- Difficulty date: May 16, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 44,262 hours, 27,173 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#51 A-043 CABIN FLOOR PANEL 231LF HAS PULLED FIBERS <[01].  REFER TO FAULT TTG8Q010E6U4 WHERE EA 25-153-01240 WAS ADDED AS A SUBTASK.; [02] AUDIT C/W.
